# SDR SWAA2025121952672

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 11,667 hours, 5,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT COVER NEAR SECOND RAFT BIN MISSING.  OK TO CONTINUE ON MEL 33-51-01A; SP 1B.   INSTALLED LIGHT COVER PER SIP.
